# SDR GLBA97065

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166GL
- Make and model: Beech 1900C
- Aircraft serial: UC166
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Loose
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BNA - LEFT FIRE LOOP DOES NOT TEST.  MAINTENANCE SECURED LEFT ENGINE FIRE LOOP.  (M)
